Search - Archive ouverte HAL Access content directly

Filter your results

12 Results
authFullName_s : Nadia Oudjane
Image document

Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations

Anthony Lecavil , Nadia Oudjane , Francesco Russo
Stochastics: An International Journal of Probability and Stochastic Processes, 2019, 91 (8), ⟨10.1080/17442508.2019.1594809⟩
Journal articles hal-01353757v4
Image document

Variance optimal hedging for continuous time additive processes and applications

Stéphane Goutte , Nadia Oudjane , Francesco Russo
2013
Preprints, Working Papers, ... hal-00786177v1
Image document

Particle system algorithm and chaos propagation related to non-conservative McKean type stochastic differential equations

Anthony Le Cavil , Nadia Oudjane , Francesco Russo
2016
Preprints, Working Papers, ... hal-01241704v2
Image document

A fully backward representation of semilinear PDEs applied to the control of thermostatic loads in power systems

Lucas Izydorczyk , Nadia Oudjane , Francesco Russo
Monte Carlo Methods and Applications, 2021, 27 (4), pp.347-371. ⟨10.1515/mcma-2021-2095⟩
Journal articles hal-03210302v2
Image document

Variance Optimal Hedging for discrete time processes with independent increments. Application to Electricity Markets

Stéphane Goutte , Nadia Oudjane , Francesco Russo
2012
Preprints, Working Papers, ... inria-00473032v2
Image document

Probabilistic representation of a class of non conservative nonlinear Partial Differential Equations

Anthony Le Cavil , Nadia Oudjane , Francesco Russo
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2016, 13, pp.1189-1233. ⟨10.30757/ALEA.v13-43⟩
Journal articles hal-01241701v2
Image document

Probabilistic representation of a class of non conservative nonlinear Partial Differential Equations

Anthony Lecavil , Nadia Oudjane , Francesco Russo
2015
Preprints, Working Papers, ... hal-01142337v1
Image document

Fokker-Planck equations with terminal condition and related McKean probabilistic representation

Lucas Izydorczyk , Nadia Oudjane , Francesco Russo , Gianmario Tessitore
Nonlinear Differential Equations and Applications, 2022, volume 29 (10), ⟨10.1007/s00030-021-00736-1⟩
Journal articles hal-02902615v3
Image document

On some expectation and derivative operators related to integral representations of random variables with respect to a PII process

Stéphane Goutte , Nadia Oudjane , Francesco Russo
2012
Preprints, Working Papers, ... hal-00665852v1
Image document

Monte-Carlo Algorithms for Forward Feynman-Kac type representation for semilinear nonconservative Partial Differential Equations

Anthony Le Cavil , Nadia Oudjane , Francesco Russo
Monte Carlo Methods and Applications, 2018, 24 (1), pp.55-70. ⟨10.1515/mcma-2018-0005⟩
Journal articles hal-01586861v1
Image document

McKean Feynman-Kac probabilistic representations of non-linear partial differential equations

Lucas Izydorczyk , Nadia Oudjane , Francesco Russo
Geometry and Invariance in Stochastic Dynamics, S. Ugolini et alia, 2019, Verona, Italy. ⟨10.1007/978-3-030-87432-2⟩
Conference papers hal-02397045v1
Image document

On the well-posedness of a class of McKean Feynman-Kac equations

Jonas Lieber , Nadia Oudjane , Francesco Russo
Markov Processes And Related Fields, 2017, 25 (5), pp.821-862
Journal articles hal-01895210v2